Skip to Main content Skip to Navigation
Journal articles

Approximation of the asymptotic mean marking of SPNs with contPNs

Document type :
Journal articles
Complete list of metadatas

https://hal-normandie-univ.archives-ouvertes.fr/hal-01966516
Contributor : Yacine Amara <>
Submitted on : Friday, December 28, 2018 - 2:02:00 PM
Last modification on : Saturday, December 29, 2018 - 1:14:58 AM

Identifiers

  • HAL Id : hal-01966516, version 1

Citation

D. Lefebvre. Approximation of the asymptotic mean marking of SPNs with contPNs. Nonlinear Analysis: Hybrid Systems, Elsevier, 2012, 6 (4), pp.972-987. ⟨hal-01966516⟩

Share

Metrics

Record views

55